MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO HANDPIECE THUMBERSCREW; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO HANDPIECE THUMBERSCREW; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR100026
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, after cleaning, it was found that the navio handpiece thumberscrew fractured.No case involved; therefore, there was no patient involvement.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Additional Manufacturer Narrative
H3, h6: the navio handpiece thumberscrew, part number pfsr100026, intended for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.A complaint history review for similar reported/confirmed complaints has identified prior events.While all products meet required manufacturing specifications prior to release a serial number, lot number, or part revision is required to link the device to a dhr or nc investigation.The failure mode and associated risk have been anticipated within the risk file.The risk level is still adequate.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with repeated over torqueing resulting in thumbscrew shaft fracture.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
NAVIO HANDPIECE THUMBERSCREW
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12894553
Report Number3010266064-2021-00825
Device Sequence Number14958735
Product Code OLO
UDI-Device Identifier00885556648421
UDI-Public00885556648421
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160537
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR100026
Device Catalogue NumberPFSR100026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown